# SDR DL72S982174

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 INCH HOLE WITH CRACKS AT LT ELEVATOR UPPER SKIN AT INBD END.  REPAIRED PER 727 SRM 55-20-3 FIG 4.
